# SDR 99ZZZX604

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600L
- Make and model: Lear 60LEAR
- Aircraft serial: 020
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 262501570
- Condition: Cracked
- Location: Te Flap
- Part time: 2,395 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2400 HOUR INSPECTION, CRACK FOUND IN RIB ON LEFT FLAP.  ALSO, A NEARBY Y-FITTING HAD A PULLED RIVET.  FLAP HAD TO BE RETURNED TO LEARJET FOR REPAIR.
